# SDR DHL9974154C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Channel
- Condition: Cracked
- Location: Ws 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING COVE PANEL SUPPORT CHANNEL CRACKED, O/B OF NR 13 SPOILER ACTUATOR STA 500.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM 51-30-2, N/R 2849.
